# SDR IPXA2025122402818

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 35,453 hours, 21,168 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED,  L HYD QTY RAN QRH CHECKLIST STATUS PAGE SHOWS 0.40 RF PRESSURE FLEX LINE REPLACED IAW 20-10-10, RAN HYDRAULIC SYSTEMS USING THE LEFT SYSTEM AND NOTED NO LEAKS, OPS CHECK GOOD.
